# SDR REXA2019111231574

- Difficulty date: October 23, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6003106819
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460 FLOOR FITTING CRACKED ON OB SIDE OF RBL 9
REMOVED & REPLACED CRACKED 460 FITTING OB SIDE OF RBL 9 PN 600-31068-19 IAW CRJ 200 SRM 51-40-11 TR 51-42 & BOMBARDIER REO 601R-53-41-2609 REV-- DATED 10/20/19.  WVAC EMP STAMP
